Alert archive / New Jersey / Gale Watches in 2016

Gale Watch 18, NWS Philadelphia/Mount Holly

April 6, 2016

NWS Philadelphia/Mount Holly issued this gale watch at Apr 6, 2016, 3:42 AM EDT. It took effect at Apr 7, 2016, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 3:42 AM EDT (07:42 UTC)
In effect from
Apr 7, 2016, 6:00 AM EDT
Expired
Apr 7, 2016, 3:41 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

230 
WHUS71 KPHI 060742
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT WED APR 6 2016


ANZ453>455-062045-
/O.CAN.KPHI.SC.Y.0044.000000T0000Z-160406T1000Z/
/O.NEW.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 AM EDT WED APR 6 2016

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ450>452-062045-
/O.NEW.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
342 AM EDT WED APR 6 2016

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-062045-
/O.NEW.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
342 AM EDT WED APR 6 2016

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
362 
WHUS71 KPHI 061018
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 AM EDT WED APR 6 2016


ANZ450>455-062330-
/O.NEW.KPHI.SC.Y.0045.160406T2200Z-160407T1000Z/
/O.CON.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
618 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EDT THURSDAY.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. GUSTS TO 35
  KNOTS POSSIBLE THURSDAY. 

* SEAS...6 TO 9 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE TO SMALL CRAFT CRITERIA
  THIS EVENING AND THEN POSSIBLY TO GALES THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-062330-
/O.NEW.KPHI.SC.Y.0045.160406T2200Z-160407T1000Z/
/O.CON.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
618 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EDT THURSDAY.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. GUSTS TO 35
  KNOTS POSSIBLE THURSDAY. 

* SEAS...2 TO 4 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE TO SMALL CRAFT CRITERIA
  THIS EVENING AND THEN POSSIBLY TO GALES THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
982 
WHUS71 KPHI 061851
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EDT WED APR 6 2016



ANZ450>455-070800-
/O.EXT.KPHI.SC.Y.0045.160406T1851Z-160407T1000Z/
/O.CON.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
251 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

* WINDS...SOUTH SOUTHEASTERLY 10 TO 20 KT WITH GUSTS TO 30 KT
  THROUGH THE OVERNIGHT HOURS. TOMORROW...SOUTH 15 TO 25 KT WITH
  GUSTS UP TO 35 KT.

* SEAS...5 TO 9 FEET.

* TIMING...WINDS AND SEAS WILL CONTINUE TO INCREASE INTO THE
  EVENING HOURS. THE STRONGEST WINDS ARE POSSIBLE DURING THE DAY
  THURSDAY.

* OUTLOOK...IF GALES DEVELOP ON THURSDAY...SOME GALE GUSTS MAY
  CONTINUE INTO THURSDAY NIGHT. AT MINIMUM...SMALL CRAFT ADVISORY
  CONDITIONS ARE EXPECTED TO CONTINUE INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-070800-
/O.EXT.KPHI.SC.Y.0045.160406T1851Z-160407T1000Z/
/O.CON.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
251 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

* WINDS...SOUTH SOUTHEASTERLY WINDS OF 15 TO 20 KT WITH GUSTS UP
  TO 30 KT ARE EXPECTED TONIGHT. TOMORROW...SOUTHERLY WINDS OF 10
  TO 20 KT WITH OCCASIONAL GUSTS UP TO 35 KT ARE POSSIBLE.

* SEAS...UP TO 4 FEET.

* TIMING...WINDS AND SEAS WILL CONTINUE TO INCREASE INTO THE
  EVENING HOURS. THE STRONGEST WINDS ARE POSSIBLE DURING THE DAY
  THURSDAY.

*OUTLOOK...SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO
 FRIDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
371 
WHUS71 KPHI 070741
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT THU APR 7 2016

ANZ450>455-072015-
/O.UPG.KPHI.SC.Y.0045.000000T0000Z-160407T1000Z/
/O.UPG.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
/O.NEW.KPHI.GL.W.0025.160407T0800Z-160407T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 AM EDT THU APR 7 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 40 KT. WINDS WILL
  SHIFT TO WEST LATE THIS AFTERNOON AND DECREASE BY EVENING.

* SEAS...7 TO 10 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE THROUGH THE MORNING AND
  INTO THE EARLY AFTERNOON. WINDS WILL DECREASE BY EVENING. 

* LOCATION...THE NEW JERSEY AND DELAWARE COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-072015-
/O.UPG.KPHI.SC.Y.0045.000000T0000Z-160407T1000Z/
/O.NEW.KPHI.GL.W.0025.160407T0800Z-160407T2200Z/
/O.UPG.KPHI.GL.A.0018.160407T1000Z-160407T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
341 AM EDT THU APR 7 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. WINDS WILL
  SHIFT TO WEST THIS AFTERNOON AND DECREASE BY EVENING. 

* SEAS...2 TO 5 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE THROUGH THE MORNING AND
  INTO THE EARLY AFTERNOON. WINDS WILL DECREASE BY EVENING. 

* LOCATION...DELAWARE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 5, 9:51 PM EDT, 5 hours 51 minutes earlier.

Area forecast discussion, Apr 5, 9:51 PM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT TUE APR 5 2016

.SYNOPSIS...
HIGH PRESSURE SLIDES EAST OFF SHORE THROUGH WEDNESDAY. A LOW PRESSURE
SYSTEM IS ANTICIPATED TO LIFT NORTHEAST TOWARDS ATLANTIC CANADA FROM
WEDNESDAY INTO FRIDAY. IT PULLS A WARM FRONT NORTHWARD THROUGH OUR
AREA LATE WEDNESDAY FOLLOWED BY A COLD FRONT ON THURSDAY. A SECONDARY
COLD FRONT IS EXPECTED TO FOLLOW ON FRIDAY OR SATURDAY. HIGH PRESSURE
BUILDS SOUTHEAST OVER OUR REGION BY SUNDAY. ANOTHER LOW MAY AFFECT
THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
930 PM ESTF: TEMPERATURES DROPPING BACK TO HOURLY DESCENDING SLOPE
AND HAVE LOWERED TEMPS LATE TONIGHT... A 50 50 BLEND OF OUR PREVIOUS
FCST WITH THE NEW 18Z/5 GFS MAV. MANY COUNTRYSIDE AREAS TEENS TO
LOWER 20S.

HIGH PRESSURE BUILDS ACROSS THE AREA TONIGHT, WHICH WILL KEEP
MOSTLY CLEAR SKIES ACROSS THE AREA. WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES, TEMPERATURES WILL FALL WELL BELOW NORMAL OVERNIGHT.
FREEZE WARNING CONTINUES FOR ALL AREAS THAT HAVE STARTED THEIR
GROWING SEASON AS THEY WILL SEE PROLONGED PERIOD OF SUB-FREEZING
TEMPERATURES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
DRY WEATHER IN THIS TIME PERIOD AS HIGH PRESSURE SHIFTS EAST ACROSS
THE REGION.  LIGHT SOUTHEAST WINDS IN THE MORNING BECOME SOUTHERLY
AND INCREASE NOTICEABLY DURING THE AFTERNOON AS NEXT STORM SYSTEM
BRINGING ACTIVE WEATHER TO OUR REGION APPROACHES FROM THE WEST.

12Z SUPERBLEND WAS USED AS PRIMARY FORECAST INPUT. NO SIGNIFICANT
CHANGE TO THE FORECAST HIGH TEMPERATURES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AN ACTIVE SPLIT FLOW PATTERN IS EXPECTED THROUGH THE LONG TERM
PERIOD.

WEDNESDAY NIGHT INTO THURSDAY...LOW AND MID LEVEL SOUTHERLY FLOW
AHEAD OF THE NEXT COLD FRONT WILL RESULT IN CONSIDERABLE MOIST AIR
ADVECTION. SETTING THE STAGE FOR WIDESPREAD PRECIP ONCE THE FRONT
AND UPPER LEVEL SHORT WAVE TROUGH APPROACH THE REGION. TWO VERY
DIFFERENT MODEL SOLUTIONS WITH TWO VERY DIFFERENT LEVELS OF IMPACTS
FOR THE REGION MEAN THERE IS QUITE A BIT OF UNCERTAINTY THROUGH THIS
PERIOD. THE GFS AND THE LATEST ECMWF BRING THE COLD FRONT THROUGH
QUICKLY AROUND MID DAY THURSDAY. THE NAM ON THE OTHER HAND, STALLS
THE FRONT OVER THE REGION FOR MUCH OF THE DAY. WITH THE GFS AND
ECMWF SOLUTION, EXPECT LITTLE IMPACT ASIDE FROM WINDY CONDITIONS AND
WIDESPREAD RAIN SHOWERS. THE NAM SOLUTION ON THE OTHER HAND NOT ONLY
MEANS A BETTER CHANCE FOR THUNDERSTORMS (LATER ARRIVAL, MORE CHANCE
FOR LOW LEVEL WARM AIR ADVECTION), BUT ALSO SHOWS SOME SIMILARITIES
TO A MADDOX SYNOPTIC EVENT PATTERN FOR HEAVY RAIN WHICH CAN MEAN
TRAINING STORMS AHEAD OF THE FRONT. FOR NOW, KEEP THE FORECAST
CLOSE TO THE GFS/ECMWF SOLUTION, AS THE GENERAL CONSENSUS SEEMS TO
BE FOR A FASTER SOLUTION, PLUS WITH MOST MODELS DEPICTING THE
STRONGER JET ON THE FRONT SIDE OF THE TROUGH, THIS WOULD FAVOR A
MORE PROGRESSIVE EVOLUTION OF THE LOW. HOWEVER, WILL CONTINUE TO
MONITOR THE POTENTIAL FOR HEAVY RAIN AND THUNDERSTORMS.

THURSDAY NIGHT INTO SATURDAY...EXPECT THAT THERE WILL BE
CONSIDERABLE DRY AIR ADVECTION BEHIND THE FRONT, BUT WITH TWO
TRAILING UPPER LEVEL TROUGHS, COULD STILL SEE BRIEF PERIODS OF
PRECIPITATION. GIVEN THE DEPTH OF THE COLD AIR BEHIND THIS COLD
FRONT, IF ANY PRECIPITATION OCCURS DURING THE OVERNIGHT OR EARLY
MORNING HOURS (THIS APPEARS POSSIBLE THURSDAY NIGHT AND SATURDAY
MORNING), EXPECT AT LEAST SOME AREAS COULD SEE SNOW OR A RAIN AND
SNOW MIX.

SUNDAY...A SURFACE HIGH AND AN UPPER LEVEL SHORT WAVE RIDGE BUILD
NEAR OUR REGION, BRINGING A WINDOW, ALBEIT BRIEF, OF MOSTLY
TRANQUIL WEATHER.

MONDAY THROUGH TUESDAY...ONE LOW IS EXPECTED TO CROSS OVER
SOUTHERN CANADA AS ANOTHER LOW LIFTS OUT OF THE SOUTHEASTERN US
THROUGH THIS TIME. AT THIS POINT, EXPECT LITTLE IMPACT FOR OUR
REGION FROM THE FIRST LOW, BUT COULD SEE A PERIOD OF PRECIPITATION
IN THE WARM SECTOR OF THE SOUTHERN STREAM LOW IF IT LIFTS THIS FAR
NORTH.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR CLEAR WITH A FEW CIRRUS AFTER 06Z. LIGHT NORTHERLY
WINDS.

WEDNESDAY...VFR MOST OF THE DAY WITH SCT-BKN AOA 15000 FT. A DECK
OF 4000 SCT MAY DEVELOP LATE IN THE DAY. LIGHT NE WINDS TO START
TURN S-SW IN THE AFTERNOON EXCEPT SSE ALONG THE BAY AND NJ SHORE
WITH AFTN GUSTS NEAR 20 KT BY 19Z. HIGH CONFIDENCE.

OUTLOOK...

WEDNESDAY NIGHT THROUGH THURSDAY...MVFR AND IFR CONDITIONS WITH RAIN
SHOWERS. BREEZY SOUTHERLY WINDS UNTIL ABRUPT SHIFT TO WESTERLY WINDS
WITH A COLD FRONT ON THURSDAY.

THURSDAY NIGHT...CONDITIONS SLOWLY IMPROVING TO VFR. LOCALIZED MVFR
WITH LINGERING RAIN/SNOW SHOWERS PRIMARILY FOR KRDG AND KABE.

FRIDAY THROUGH SUNDAY...MOSTLY VFR CONDITIONS. SMALL CHANCE OF MVFR
WITH RAIN SHOWERS DURING THE DAY FRIDAY AND SATURDAY.

&&

.MARINE...
930 PM: SCA TRIMMED A BIT NNJ BUT ALSO EXTENDED E OF DE.

WEDNESDAY...LIGHT SOUTHEAST WINDS IN THE MORNING BECOME SOUTHERLY
AND INCREASE IN THE AFTERNOON. WINDS AND SEAS MAY BE APPROACHING
SCA CRITERIA BY VERY LATE AFTERNOON.

OUTLOOK...

WEDNESDAY NIGHT...SCA CONDITIONS EXPECTED ON THE DELAWARE BAY AND
COASTAL WATERS. THERE IS A BRIEF WINDOW WHEN GALE FORCE GUSTS MAY BE
POSSIBLE ON THE COASTAL WATERS THURSDAY EVENING, BUT CONFIDENCE IS
LOW GIVEN AN EXPECTED LOW LEVEL INVERSION SHOULD SET UP LIMITING
WINDS BY LATE EVENING. FOR NOW WILL JUST MENTION THE POTENTIAL IN
THE HWO.

THURSDAY THROUGH FRIDAY...SCA CONDITIONS LIKELY ON THE COASTAL
WATERS THROUGH THIS TIME. THOUGH WINDS MAY DROP BELOW 25 KT BY LATE
THURSDAY NIGHT, SEAS WILL LIKELY REMAIN ELEVATED THROUGH FRIDAY. ON
THE DELAWARE BAY, SCA CONDITIONS ARE LIKELY ONLY THROUGH THE DAY
THURSDAY, AFTER THAT WINDS ARE EXPECTED TO DROP BELOW 25 KT.

FRIDAY NIGHT THROUGH MID DAY SATURDAY...SUB SCA CONDITIONS ARE
EXPECTED.

SATURDAY AFTERNOON THROUGH SUNDAY...SCA CONDITIONS ARE LIKELY
THROUGH THIS TIME. THE STRONGEST NORTHWESTERLY WINDS ARE EXPECTED
SATURDAY NIGHT.

&&

.FIRE WEATHER...
ENHANCED RATE OF SPREAD RISK.

WEDNESDAY: AS HIGH PRESSURE MOVES OFFSHORE, A BRISK SOUTHERLY
FLOW DEVELOPS DURING THE AFTERNOON, SOUTHERLY WINDS COULD GUST
AROUND 25 MPH WITH RELATIVE HUMIDITIES FALLING TO AROUND 25
PERCENT, PARTICULARLY OVER PORTIONS OF CENTRAL NJ. FUEL MOISTURES
ARE ANTICIPATED TO BE DRIER THAN TUESDAY. OVERALL, THE POTENTIAL
FOR FIRE SPREAD IS EXPECTED TO BE GREATER ON WED. COORDINATION
WILL OCCUR WITH OUR PARTNERS WEDNESDAY MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING UNTIL 9 AM EDT WEDNESDAY FOR PAZ070-071-101>104-
     106.
NJ...FREEZE WARNING UNTIL 9 AM EDT WEDNESDAY FOR NJZ012>027.
DE...FREEZE WARNING UNTIL 9 AM EDT WEDNESDAY FOR DEZ001>004.
MD...FREEZE WARNING UNTIL 9 AM EDT WEDNESDAY FOR MDZ008-012-015-019-
     020.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ451-452.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ453>455.

&&

SYNOPSIS...DRAG/JOHNSON
NEAR TERM...DRAG 951
SHORT TERM...SZATKOWSKI
LONG TERM...JOHNSON/O'HARA
AVIATION...DRAG/JOHNSON 951
MARINE...DRAG/JOHNSON 951
FIRE WEATHER...951
Hazardous weather outlook, Apr 5, 8:35 PM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT TUE APR 5 2016

PAZ054-055-070045-
CARBON-MONROE-
835 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-PAZ060>062-105-070045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-
UPPER BUCKS-
835 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FROST ADVISORY OR FREEZE WARNING MAY BE NEEDED FOR NEXT MONDAY
MORNING WHEN THE SPRING FROST FREEZE WARNING PROGRAM BEGINS FOR
THIS PART OF PENNSYLVANIA AND NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106-
070045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
835 PM EDT TUE APR 5 2016

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

FREEZING TEMPERATURES ARE ALSO POSSIBLE SATURDAY MORNING.

THEN SUNDAY MORNING IS SHAPING UP TO POTENTIALLY BE NEARLY AS
COLD AS WHAT WILL BE EXPERIENCED THIS COMING WEDNESDAY MORNING
WITH A FORECAST OF WIDESPREAD SUB FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-070045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
835 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SMALL CHANCE FOR SOUTHERLY GALE GUSTS ON WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 1:53 AM EDTSmall Craft AdvisoryPHI109 min
Apr 6, 6:18 AM EDTSmall Craft AdvisoryPHI21 hr

Nearby

Gale Watches in New Jersey, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.